# SDR UALA2012090705048

- Difficulty date: September 7, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 16,908 hours, 38,905 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 766352
- Part serial: 0705
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT FAILED FUNCTIONAL TEST.  REPLACED RAM AIR TURBINE, OP CKS GOOD.
